# SDR HALA2016072800148

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 19,617 hours, 3,021 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 388, ATB DUE TO UNABLE TO CONTROL CABIN TEMP, NR 2 CABIN TRIM AIR VALVE INOPERATIVE, MAX CABIN TEMP 100, MAX TRIM AIR VALVE 156.  REPLACED TRIM AIR VALVE AND PERFORMED SYSTEM TEST OF COCKPIT AND CABIN TEMP CONTROL, OPERATIONAL CHECK OK.
